# SDR CKSA99019

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152015667178T
- Condition: Corroded
- Location: Bs 2110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C CHECK AND CPCP TASK CARDS, FOUND SEAT TRACK AT MID DECK ZONE 220, BS 2110, LBL 33 SEAT TRACK CORRODED 1X2 AREA, BEYOND LIMITS PER SRM 53-10-01.  REPAIRED IAW SRM 51-10-01, 53-10-05 FIG 1A.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, JOB NR SU67638, CPCP TASK CARD NR C53-210-01-04, NON-ROUTINE WORK CARD NR 915502.
